# SDR RRXA97021

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT INSPECTION, FOUND 1 EACH .50 INCH CRACK AND 1 EACH 5.50 INCH CRACK IN OUTBOARD SIDE OF NR 1 PLYON AT YN225.279.  TEMPORARY REPAIR INSTALLED ON 970125 FOR ONE-TIME FERRY FLIGHT IAW DER APPROVED SKETCH B99-T01 FROM KMEM TO KMCN.  STOP DRILLED CRACK ON PYLON PANEL.  FABRICATED TWO EACH REPAIR DOUBLERS AND INSTALLED AND SEALED IAW DC-8 SRM TR 54-2-2, FIGURE 6, PAGE 20, PARA 2 AND SEALED PYLON PANEL IAW DC-8 SRM 51-1-16.
